1 tablet. It contains 300 mg of acetylsalicylic acid, 100 mg etenzamidu, 50 mg of caffeine.
potato starch, lactose monohydrate.
headaches and other pains of mediocre intensity, especially of inflammatory origin
Drug hypersensitivity, pregnancy, (especially 3 trimester bleeding disorder, asthma and nasal polyps, severe hepatic or renal children under 12 years, concomitant with krtykosterioidami, NSAIDs, anticoagulants, antidiabetic, methotrexate.
The dosage of
drug should be taken after a meal, with plenty of water. Adults and children over 12 years: 1-2 tablets once or, if necessary, every 8 hours. Do not use more than a few days. Do not exceed 4g dose of aspirin per day.